MathSciNet Relay Station
MathSciNet bibliographic data
MR1445529 (97m:60080) 60G60 (60G17)
Yadrenko, M. I. Quasianalytic random fields. Theory Probab. Math. Statist. No. 50 (1995), 143–146; translated from Teor. Ĭmovīr. Mat. Stat. No. 50 (1994), 138--141(Ukrainian)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement